Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/74707
Type: Artigo de periódico
Title: Sudden decrease in vision caused by liquefied after-cataract
Author: Ghanem, VC
Ghanem, EA
Abstract: We report a case of sudden decrease to unilateral visual acuity in a 39-year-old patient who had extracapsular cataract surgery 5 years earlier. The decrease was caused by involvement of the visual axis because of a rare complication known as liquefied after-cataract. Treatment with a neodymium:YAG (Nd:YAG) laser was successfully performed. Although there was no rupture in the posterior capsule, the opacity disappeared and the visual acuity improved to 20/20. This new form of after-cataract can cause a sudden decrease in vision, and Nd:YAG laser treatment, even without a posterior capsule rupture, can be performed successfully. (C) 2003 ASCRS and ESCRS.
Country: EUA
Editor: Elsevier Science Inc
Rights: fechado
Identifier DOI: 10.1016/S0886-3350(02)01358-5
Date Issue: 2003
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOS000180624200044.pdf114.2 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.